MathSciNet Relay Station
MathSciNet bibliographic data
MR1175278 60C05 (05A05 60B15 60F17)
Arratia, Richard; Tavaré, Simon The cycle structure of random permutations. Ann. Probab. 20 (1992), no. 3, 1567–1591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement